MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP FLEX-MINI LAA EXCLUSION SYSTEM; IMPLANTABLE CLIP AND CLIP APPLIER

ATRICURE, INC. ATRICLIP FLEX-MINI LAA EXCLUSION SYSTEM; IMPLANTABLE CLIP AND CLIP APPLIER
Model Number ACHM40
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The achm40 was received for investigation.The device passed all applicable tests and no production nonconformance could be identified.
 
Event or Problem Description
A patient underwent a coronary artery bypass graft (cabg) surgery with concomitant left atrial appendage exclusion (laae) using an achm40 clip.Following deployment of clip device, the heart was rotated, revealing that the achm40 clip was not positioned at the base of the appendage.The surgeon decided to remove the clip, but inadvertently tore the distal tip of the left atrial appendage during the clip device removal.Following this, the surgeon successfully applied an achv clip and bleeding was controlled.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Event or Problem Description
Based on the attached letter from the user, there was no injury to the patient.Initially, it was reported that the surgeon tore the distal tip of the left atrial appendage.However, the surgeon has clarified that this information was incorrect.A piece of fatty tissue was attached to the achm40 clip when it was removed, and the surgeon visually confirmed that there was no tear in the left atrial appendage caused by the removal of the achm40 clip.As a result, this event has been reassessed by atricure, and it does not meet the criteria of reporting per part 803.

Brand Name
ATRICLIP FLEX-MINI LAA EXCLUSION SYSTEM
Common Device Name
IMPLANTABLE CLIP AND CLIP APPLIER
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key21267854
Report Number3011706110-2025-00010
Device Sequence Number12874377
Product Code PZX
UDI-Device Identifier10840143911781
UDI-Public(01)10840143911781(17)250901(10)146423
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K234125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberACHM40
Device Catalogue NumberA001404
Device Lot Number146423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACHV.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown